# SDR HNAA9697505

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ORF\PHF - FLT 71 - AFTER TAKEOFF, LEFT REAR AND CENTER MLG DOORS WILL NOT CLOSE COMPLETELY FOLLOWING GEAR RETRACTION.  THE AIRCRAFT CONTINUED ON TO PHF AND LANDED WITHOUT INCIDENT.  FOUND GEAR DOORS OUT OF RIG, RIGGED AS REQUIRED.  (X)
